# SDR DALA2017050703721

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,599 hours, 26,567 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES /SMOKE IN REAR OF AIRCRAFT AFTER APU START.  DISSIPATED AFTER ENGINE START AND APU SHUTDOWN.  APU REPLACED AND DUCT BURNOUT PERFORMED.
